[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Anti-Depressant and BGs

I am on 100 mg Zoloft in the eve.  I started it about the time I 
started the pump though, so I don't really know about bg changes.  I 
would agree with you that it could be lowered stress that lowers bgs.

>I started on a low dose of an anti-depressant
>for tension headaches 1 1/2 weeks ago and
>have spent the last week dropping basal rates.
>I have dropped from 22.4 units a day to 17.
>I am sleeping lots better and much more relaxed
>so I am not sure if the bg effect is from the
>medicine or from the changes the medicine has
>caused.  I am just curious if anyone else has
>taken anti-depressants and noticed a major
>impact on bgs?
>Insulin-Pumpers website http://www.insulin-pumpers.org

Get Your Private, Free Email at http://www.hotmail.com
Insulin-Pumpers website http://www.insulin-pumpers.org/